# SDR ASOA02219

- Difficulty date: April 15, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N230AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120032
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AGC1
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4056 - DURING A GROUND INSPECTION IN ATL, THE FLIGHT ATTENDANT REPORTED THE FLOOR EMERGENCY LIGHTS BETWEEN ROWS 2 AND 4 WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT FUSE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
